Jump to content
CrazyBoards.org

Recommended Posts

I've recently started taking Latuda again, which is one of the few meds that has helped me to feel better in the past.  Unfortunately, it makes my entire body sweat like crazy.  Last summer I was dripping with sweat, showering a couple of times a day and changing clothes multiple times.  Trying to blow dry my hair after I've gotten out of the shower is a joke, and on the rare occasions I try to apply makeup I blast a fan on my face to try to keep it from dripping right off without much success.  I've taken Clonidine and Oxybutynin in the past, both of which can treat excessive sweating, without any luck.  I'm also currently on a low dose of Propranolol.  The sweating is definitely a result of the Latuda and not a hormonal problem.  I have an appointment to see a rheumatologist in a couple of weeks about this, but wondered if anyone here on CB had had success treating excessive sweating.  I've found it helps for me to go into these types of appointments with as much information as I can gather.  Thanks in advance for your help.

Share this post


Link to post
Share on other sites

I get this from Effexor. It's awful. I've succumb to wearing loose polyester blouses (and black shirts) so the wet spots don't show. The meds don't help? I hate to have to take another med for this side effect. But man is it super uncomfortable to be walking around damp (when it's your entire body) And now that summer weather is about here, ugh. Looking into heavy-duty antiperspirants, but you can't apply them to every part of your body 😞

Share this post


Link to post
Share on other sites
Posted (edited)
21 hours ago, shesellsseashells said:

 I have an appointment to see a rheumatologist in a couple of weeks about this, but wondered if anyone here on CB had had success treating excessive sweating.  I've found it helps for me to go into these types of appointments with as much information as I can gather.  Thanks in advance for your help.

I would suggest maybe getting a referral to see a dermatologist....My sister had this problem, and went to see a derm doc, who prescribed a special kind of strong anti-perspirant, which seemed to work pretty well for her.............She put it in a spray bottle, so she could spray wherever needed.

Sorry, I can't seem to remember the name of it.

Edited by CrazyRedhead

Share this post


Link to post
Share on other sites
On 5/16/2019 at 1:50 PM, CrazyRedhead said:

I would suggest maybe getting a referral to see a dermatologist....My sister had this problem, and went to see a derm doc, who prescribed a special kind of strong anti-perspirant, which seemed to work pretty well for her.............She put it in a spray bottle, so she could spray wherever needed.

Sorry, I can't seem to remember the name of it.

Thanks CR, I'll keep that in mind.  

Share this post


Link to post
Share on other sites
On 5/16/2019 at 4:58 AM, Blahblah said:

I get this from Effexor. It's awful. I've succumb to wearing loose polyester blouses (and black shirts) so the wet spots don't show. The meds don't help? I hate to have to take another med for this side effect. But man is it super uncomfortable to be walking around damp (when it's your entire body) And now that summer weather is about here, ugh. Looking into heavy-duty antiperspirants, but you can't apply them to every part of your body 😞

Exactly.  My body temperature seems to go up a couple of degrees, and I sweat from everywhere, not just the usual spots, so topical antiperspirants haven't done the trick.  I hate to take another med, too: I already take Propranolol to minimize hand tremors and Metformin to help reverse weight gain, but the Latuda is the one thing I've found to help my mood, so I'm going to try everything I can to combat the excessive sweating.  I'll let you know if I have any luck down the road.  

Share this post


Link to post
Share on other sites

Do you know if it's a side effect that goes away over time?

Share this post


Link to post
Share on other sites

It is not related to a medication, but it runs in our family. It was effecting my nephew so much he had a surgery on his sweat glands in his hand.  My son is very sweaty.  He just injured his foot and the doctor commented on his hyperhydriosis (sp?).  I have not done anything for my son, but he does ask about his cousin so maybe we should have a discussion

Share this post


Link to post
Share on other sites

A dermatologist was the right doctor to see re: this side effect.  I started taking Glycopyrrolate this week and the difference was almost immediate and immense.  It has caused more dry mouth, but I'm willing to deal with that.  Hooray, hooray!

  • Like 1

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

  • Similar Content

    • By mikl_pls
      Latuda has gone generic, but it's not available in pharmacies yet. Does anyone have any idea when it will be available in pharmacies?
      I'm seriously considering switching to it when I see my pdoc either 2 weeks from now, or, if I can, bump up my appointment to next week, and if it will be available in pharmacies by then, I'd like to be prescribed Latuda. But if it's still brand-name only by then, I can't afford the $636 copay even with the even with the copay coupon which only covers up to only a certain amount.
    • By lisa2712
      Hello,
      For those on Latuda, do you have to take it with a meal consisting of at least 350 calories? I have been told to take Latuda 20 mg after dinner. Taking it in the AM makes me too tired. I read online that one has to have at least 350 calories in their stomach before taking Latuda, or it can cause stomach problems. I'm on a diet, and I usually take about 150-200 or so calories for my dinner. It is my lightest meal of the day. 
      Thank You for Your Advice,
      Lisa2712
    • By lisa2712
      Hi,
      I'm only on my 4th day of taking Latuda 20 mg, and I get very tired about 4 hours after taking it, then I need to sleep. It's hard to do things when I'm always exhausted. I was told by my psychiatrist to take it in the morning after breakfast, so I take it at about 9 am every morning, and by noon or 1 pm I'm exhausted for hours, then sometimes I feel better by 6 pm. I called my psychiatrist and told her about my tiredness, and I'm waiting for them to call me back. I usually avoid coffee because it hurts my stomach, but today I felt like a walking zombie, so I drank 2 cups of coffee and I got my energy back! Yay! Even if it's temporary, it feels good to feel alive again. 
      I also think Latuda increases my social anxiety, which already is very high. Like, I was looking into volunteering at a library, but since going on this medicine I don't feel comfortable being around people. And at DBT group today (it's only my 2nd time in this group), things were different, more subdued. 
      And it's weird, I went into a restaurant today before my tiredness kicked in (at 11 am), and the waitress told me to, "Calm down." I didn't realize I wasn't calm. I was nervous (I'm often nervous walking into a restaurant, especially since I've been on Latuda), but I didn't realize I wasn't acting calm. 
       
      Thank You,
      Lisa2712
    • By lisa2712
      Hi,
      I just started taking Latuda 20 mg and when I brought the med bottle home yesterday I noticed I felt more depressed, weepy, I cried for no reason (which I never do). I felt weird and not like myself. This was before I swallowed any pill. I honestly feel like the Latuda gets in the atmosphere or the air of the house where it's being stored. I feel like it's effecting the people I live with (my parents), who I notice are more tired than usual. I don't want this medicine to effect them at all. I wish scientists would invent some kind of airtight, airproof container than would totally contain Latuda's ingredients, because I feel it gets in the air and effects others I live with, which really hurts me. Why should they have to suffer because I am trying a new medicine? 
      Anyways, is there anyone taking Latuda that has noticed this happen to them? That the people they live with are also effected by Latuda, including that they feel more tired, can't think as clearly , or are more weepy or depressed? 
    • By NerdyUnicorn
      I recently got increased on my Latuda for some mixed symptoms - I'd been on 60mg one night and 80mg the next to even out at 70mg overall and we went up to just straight 80mg, so not a large increase. I've been stable for a long time, so it's been a while since I've really had to change anything. This morning I'm noticing some cognitive symptoms, which are definitely not fun. Trouble reading and thinking, mostly. 
      I'm wondering how long it usually takes you to adjust to a new dosage in terms of side effects - if you have experience with Latuda, great, or just in general. I remember whole new meds take a month or longer but I don't really remember how long just dose increases take. 
×
×
  • Create New...